# SDR DALA2015110306665

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 57,003 hours, 44,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1R HAD A NON-SERVICEABLE LANYARD.  THIS COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE DOOR SLIDE GIRT BAR LANYARD WAS REPLACED.
